• Register
  • Login
  • Academic Journal of Applied Mathematical Sciences

    Online ISSN: 2415-2188
    Print ISSN: 2415-5225

    Frequency: Monthly


    Archives

    Volume 3 Number 2 February 2017

    Oscillation of Second-Order Nonlinear Mixed Neutral Dynamic Equations with Non Positive Neutral Term on Time Scales


    Pages: 8-20
    Authors: H. A. Agwa ; Ahmed M. M. Khodier ; Heba M. Arafa
    Abstract
    In this work, we establish some new oscillation results for the second-order nonlinear mixed neutral dynamic equation
     where. Our results not only complement and generalize some existing results in [4], but also can be applied to some oscillation problems that do not covered before, we also give some examples to illustrate our main results.